Bayesian estimation of stochastic volatility models based on OU processes with marginal Gamma law

Frühwirth-Schnatter, Sylvia and Sögner, Leopold (2009) Bayesian estimation of stochastic volatility models based on OU processes with marginal Gamma law. Annals of the Institute of Statistical Mathematics, 61 (1), pp. 159-179.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 11:45
Last Modified: 01 Apr 2016 14:16
URI: http://irihs.ihs.ac.at/id/eprint/2623

Actions (login required)

View Item View Item